MathSciNet Relay Station
MathSciNet bibliographic data
MR856520 58F15 (58F08)
Herman, Michael-R. Construction of some curious diffeomorphisms of the Riemann sphere. J. London Math. Soc. (2) 34 (1986), no. 2, 375–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement